MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PMC2-5
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient that had burn marks where the pad was placed.
 
Event or Problem Description
It was reported that a patient that had burn marks where the pad was placed.Additional information was received that the grounding pad was positioned at the patients calf where it was hairy.No injuries were noted prior to the burns.The skin was discolored and tender from burns.

Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
814 airport way
woodview road
sandpoint ID 83864
Manufacturer (Section G)
CEA MEDICAL MANUFACTURING INC
1735 merchants court
colorado springs CO 80916
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13494944
Report Number3006630150-2022-00403
Device Sequence Number4253637
Product Code GEI
UDI-Device Identifier35060441917639
UDI-Public35060441917639
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2023
Device Model NumberDGP-PMC2-5
Device Catalogue NumberDGP-PMC2-5
Device Lot Number34300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer02/21/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown